dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Alp Simsek (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


2Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLAlp Simsek, Asuman E. Ozdaglar, Daron Acemoglu: Local Indices for Degenerate Variational Inequalities. Math. Oper. Res. 33(2): 291-300 (2008)
1Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLAlp Simsek, Asuman E. Ozdaglar, Daron Acemoglu: Generalized Poincaré-Hopf Theorem for Compact Nonsmooth Regions. Math. Oper. Res. 32(1): 193-214 (2007)

Selection of 2 from 2 records - Alp Simsek has 2 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page